# SDR KBM2005F00320

- Difficulty date: September 30, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: 050085
- Part serial: 20095
- Condition: Failed
- Location: Aft Evaporator
- Part time: 5 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EVAPORATOR BLOWER, UNIT NOT WORKING.  REMOVED AND REPLACED.  (K)
